# SDR DALA1165061806

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 41,393 hours, 10,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 27FG AND 21FG ARE INOPERATIVE.  MAINTENANCE RECONNECTED THE CONNECTOR AT SEAT 21FG.  SYSTEM OPERATION IS NORMAL.
